# SDR CKSA95005

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747146
- Aircraft serial: 19725
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7405992
- Condition: Dirty
- Location: Air Cond Syst
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK-YIP - FLT 61444 - ON DESCENT, SMOKE BECAME EVIDENT IN THE COCKPIT.  PERFORMED COCKPIT SMOKE REMOVAL CHECK LIST.  SHUT OFF UPPER DECK ELECTRIC HEATERS, SMOKE DISSIPATED.  INSPECTED ENVIRONMENTAL COALESCER BAG AND FOUND DIRTY.  REMOVED AND REPLACED COALESCER BAG.  OPS CHECKS GOOD.  (W)
